# SDR SIMA201109104

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 19,187 hours, 19,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3038 THE FLIGHT ATTENDANT COMPLAINED OF A BURNING RUBBER/SMOKE ODOR IN THE CABIN.  IT WAS ALSO NOTICED IN THE COCKPIT AND BY A PASSENGER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION OF BOTH LEFT AND RIGHT ENGINES NR 4 CARBON SEAL NO LEAKS FOUND IAW RR MM 72-30-00-200-801.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
